| Model Number |
Z9002 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, remains implanted in the eye.Device evaluation: product testing could not be performed because the lens was not returned as it remains implanted.The reported complaint issue could not be verified.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released per specification.A search of complaints revealed that no additional investigation request for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that on (b)(6) 2019, patient had milky white lenses in both operative eyes.There were no laser marks.On (b)(6) 2008 patient had tecnis lens implanted in right (od) eye and on (b)(6) 2008 had tecnis lens implanted in left (os) eye.Last eye exam was performed 2 years ago, and physician said nothing had changed at that time.Yag capsulotomy was performed on both eyes.Patient outcome was reported as 20/50 (right eye) 20/200(left eye).This report is to capture the event for the patient¿s left eye.A separate report is being submitted for the patient¿s right eye.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.